# SDR DALA2024121011607

- Difficulty date: December 9, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N417DX
- Make and model: Airbus A330-941
- Aircraft serial: 2000
- Aircraft time: 13,527 hours, 1,538 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3417 LOW DOOR ASSIST BOTTLE ON DOOR 2R. CORRECTIVE ACTION: SERVICED DOOR BOTTLE PER A330 AMM 52-15. (6767162)
